# SDR SWIA200210718

- Difficulty date: March 9, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 13,845 hours, 19,986 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED PASSING 10,000 FT.  RETURNED TO MFR.  LIGHT EXTINGUISHED ON SHORT FINAL.  FOUND BOTH MICROSWITCHES ON REFUELING DOORS LOOSE.  SECURED BOTH MICROSWITCH ASSEMBLIES AS NEEDED.  OPS CHECK GOOD AT THIS TIME.
